# SDR RAIA201903090003

- Difficulty date: March 9, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S CENTER POST GRAB HANDLE SUPPORT BRACKET I/B & O/B ATTACH POINT IS CRACKED. REMOVED DAMAGED AREAS AND LOCATED HOLES. REPAIRED GRAB HANDLE SUPPORT I/B & O/B OF CENTER POST.
